# SDR TSAA0653042

- Difficulty date: June 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 41,783 hours, 51,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH CRACK FOUND RT SIDE OF FUSELAGE SKIN AFT OF AFT CARGO DOOR CUTOUT AS BS 867 STRINGER 23R.  MAINTENANCE REMOVED ONE EXISTING REPAIR AND REPAIRED WITH APPROXIMATELY 19-1/2 IN X 19-1/2 IN EXTERNAL SKIN PATCH, FABRICATED DOUBLER AND TRIPLER PER SRM 53-30-3, PAGE 256, DETAIL VII.
